Home
Papers
CV
Misc

Kaisa Matomäki -- Publications

Here you can download most of my papers. The papers are listed in reversed chronological order according to the publication year. In most cases, the linked pdf files are my own versions which might differ from the actual published articles. The published version can often be obtained by following the link to the journal's homepage. If not, I am happy to send a reprint.
  1. (with M. Radziwill and T. Tao) Correlations of the von Mangoldt and higher divisor functions I. Long shift ranges.
          Submitted. arXiv ,
  2. (with J. Maynard and X. Shao) Vinogradov's theorem with almost equal summands.
          Proc. Lond. Math. Soc. 115, 327--347 (2017). arXiv , Link to the publisher
  3. (with X. Shao) Vinogradov's three primes theorem with almost twin primes.
          Compos. Math. 153, 1220--1256 (2017). arXiv , Link to the publisher
  4. (with X. Shao) When the sieve works II.
          Submitted. arXiv
  5. (with M. Radziwill and T. Tao) Sign patterns of the Liouville and Möbius functions.
          Forum Math. Sigma 4, e14, 44 pp (2016). arXiv , Link to the publisher
  6. (with S. Lester and M. Radziwill) Small scale distribution of zeros and mass of modular forms.
          Submitted. arXiv
  7. (with M. Radziwill) Multiplicative functions in short intervals.
          Ann. of Math. 183, 1015--1056 (2016). arXiv , Link to the publisher         (See also: A note on the Liouville function in short intervals (with M. Radziwill). arXiv)
  8. Another note on smooth numbers in short intervals.
          Int. J. Number Theory. 12, 323--340 (2016). Download, Link to the publisher
  9. Real zeros of holomorphic Hecke cusp forms and sieving short intervals.
          J. Eur. Math. Soc. 18, 123--146 (2016). Download, Link to the publisher
  10. (with M. Radziwill and T. Tao) An averaged form of Chowla's conjecture.
          Algebra & Number Theory. 9, 2167--2196 (2015). arXiv , Link to the publisher
  11. (with M. Radziwill) Sign changes of Hecke eigenvalues.
          Geom. Funct. Anal. 25, 1937--1955 (2015). arXiv , Link to the publisher
  12. (with A. Granville and D. Koukoulopoulos) When the sieve works.
          Duke Math. J. 164, 1935--1969 (2015). Download , Link to the publisher
  13. On sumsets of multisets in Z_p^m.
          Electron. J. Combin. 20, #P30 (2013). Download, Link to the publisher
  14. Sums of positive density subsets of the primes.
          Acta Arith. 159, 201-225 (2013). Download, Link to the publisher
  15. Carmichael numbers in arithmetic progressions.
          J. Aust. Math. Soc. 94, 268-275 (2013). Download***, Link to the publisher
  16. (with K. Saari), A new geometric approach to Sturmian words.
          Theoret. Comput. Sci. 432, 77-84 (2012) arXiv , Link to the publisher
  17. On the distribution of B-free numbers and non-vanishing Fourier coefficients of cusp forms.
          Glasg. Math. J. 54, 381-397 (2012) Download**, Link to the publisher
  18. On signs of Fourier coefficients of cusp forms.
         Math. Proc. Cambridge Philos. Soc. 152, 207-222 (2012) Download*, Link to the publisher
  19. (with A.-M. Ernvall-Hytönen, P. Haukkanen, and J. K. Merikoski) Formulas for the number of gridlines.
         Monatsh. Math. 164, 157-170 (2011) Download, Link to the publisher
  20. A note on signs of Kloosterman sums.
         Bull. Soc. Math. France 139, 287-295 (2011) Download, Link to the publisher
  21. A note on smooth numbers in short intervals.
         Int. J. Number Theory 6, 1113-1116 (2010) Download, Link to the publisher
  22. Prime-representing functions.
         Acta Math. Hungar. 128, 307-314 (2010) Download, Link to the publisher
  23. A note on the sum of the first n primes.
         Quart. J. Math. 61, 109-115 (2010). Download, Link to the publisher
  24. Diophantine approximation by primes.
         Glasg. Math. J. 52, 87-106 (2010). Download**, Link to the publisher
  25. The distribution of alpha p modulo one.
         Math. Proc. Cambridge Philos. Soc. 147, 267-283 (2009). Download*, Link to the publisher
  26. On the greatest prime factor of ab+1.
         Acta Math. Hungar. 124, 115-123 (2009). Download, Link to the publisher
  27. A Bombieri-Vinogradov type exponential sum result with applications.
         J. Number Theory 129, 2214-2225 (2009). Download, Link to the publisher
  28. A note on primes of the form p = aq^2 + 1.
         Acta Arith. 137, 133-137 (2009). Download, Link to the publisher
  29. On the exceptional set in Goldbach's problem in short intervals.
         Monatsh. Math. 155, 167-189 (2008). Link to the publisher
  30. (with G. Harman) Some problems of analytic number theory on arithmetic semigroups.
          Funct. Approx. Comment. Math. 38, 21-40 (2008). Link to the publisher
  31. The binary Goldbach problem with one prime of the form p = k^2 + l^2 + 1,
          J. Number Theory 128, 1195-1210 (2008). Download, Link to the publisher
  32. Large differences between consecutive primes.
          Quart. J. Math. 58, 489-518 (2007). Download, Link to the publisher
  33. Prime numbers of the form p = m^2+n^2+1 in short intervals.
         Acta Arith. 128, 193-200 (2007). Download, Link to the publisher
* Copyright belongs to Cambridge Philosophical Society
** Copyright belongs to Glasgow Mathematical Journal Trust
*** Copyright belongs to Australian Mathematical Publishing Association